today on the 19th i got up an took then about 30 mins later i got little red bumps an my neck belly an back is that from the med. i have not took an more someone please tell me i am worried
I was put on clindamycin 300mg every 8 hrs an have been on it since monday the 14?
- 20 Feb 2011 by ken411
- 20 February 2011
Highly likely that it is an allergic reaction to clindamycin. Please see your doctor.
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jun 2010 • 1 answer
Updated 14 Jun 2017 • 4 answers
Updated 7 Jun 2013 • 1 answer
I had an abscess on my tonsil drained and was put on clindamycin is body pain caused by clindamycin?
Updated 12 Jul 2013 • 1 answer
Updated 27 Feb 2017 • 2 answers